# SDR DXTA2023021380340

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 12,737 hours, 9,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE FORWARD EMERGENCY EXIT LIGHTS REMAINED ON WITH THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION , AND THE PASSENGER SAFETY SWITCH OFF . ON ARRIVAL WHEN THE SEAT BELT SIGN WAS ILLUMINATED THE FORWARD EMERGENCY LIGHTS EXTINGUISHED. // SIGNOFF// PERFORMED EMERGENGY LIGHTING SYSTEM OPERATIONAL CHECK !AW CES60XL AMM 33·50.00 AND COMPLYING  WITH TC·5XL-33-200102 (EMER•LIGHTING BATTERY PACK (PN 9913-1) TOP CHARGING (USE LATEST REVISION ON COMPLY 365)) SYSTEM WORKING AS INTENDED. NO ACTIVE G-SWITCH FOUND TRIPPED AT THIS TIME. NO DEFECTS NOTED AT THIS TIME.
